Volume 23, 2017, Number 4

Volume 23Number 1Number 2Number 3 ▷ Number 4


On a curious biconditional involving the divisors of odd perfect numbers
Original research paper. Pages 1—13
Jose Arnaldo B. Dris
Full paper (PDF, 177 Kb) | Abstract

Short remark on a special numerical sequence
Original research paper. Pages 14—17
Krassimir T. Atanassov
Full paper (PDF, 152 Kb) | Abstract

A note on bounds for the Neuman–Sándor mean using power and identric means
Original research paper. Pages 18—21
József Sándor
Full paper (PDF, 127 Kb) | Abstract

Prime triples p1, p2, p3 in arithmetic progressions such that p1 = x2 + y2 + 1, p3 = [nc]
Original research paper. Pages 22—33
S. I. Dimitrov
Full paper (PDF, 225 Kb) | Abstract

Sum of dilates of two sets
Original research paper. Pages 34—41
Raj Kumar Mistri
Full paper (PDF, 151Kb) | Abstract

On limits and formulae where functions of slow increase appear
Original research paper. Pages 42—51
Rafael Jakimczuk
Full paper (PDF, 168 Kb) | Abstract

Two applications of the Hadamard integral inequality
Original research paper. Pages 52—55
József Sándor
Full paper (PDF, 127 Kb) | Abstract

Some properties of the bi-periodic Horadam sequences
Original research paper. Pages 56—65
Elif Tan
Full paper (PDF, 168 Kb) | Abstract

Generalized dual Pell quaternions
Original research paper. Pages 66—84
Fügen Torunbalcı Aydın, Kevser Köklü and Salim Yüce
Full paper (PDF, 228 Kb) | Abstract

Some variations on Fibonacci matrix graphs
Original research paper. Pages 85—93
Anthony G. Shannon and Ömür Deveci
Full paper (PDF, 105 Kb) | Abstract


Volume 23Number 1Number 2Number 3 ▷ Number 4

Comments are closed.